# SDR R61A20080034

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 12,152 hours, 8,600 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Warning Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING APPROACH THEY RECEIVED A SLAT/FLAP FAIL MESSAGE THEY DECLARED AN EMERGENCY AND LANDED WITH OUT INCIDENT. CREW TAXIED AIRCRAFT TO GATE MAINTENANCE WAS CALLED AND PERFORMED TROUBLE SHOOTING AND COMPLETED OPERATIONAL CHECKS SYSTENM OPERATIONAL CHECK GOOD NO DEFECTS NOTED AIRCRAFT WAS RETURNED TO SERVICE.
